# SDR FDEA2019110752857

- Difficulty date: November 5, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7106505
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT BS 755 X=-27.5 FOUND CROWN DAMAGED.    AREA   EVALUATED AND FOUND TO EXCEED LIMITS IAW SRM 53-00-52-1A, FIGURE 101,   ALLOWABLE DAMAGE 1.  SEAT TRACK REPAIR CARRIED OUT IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
